# SDR COMA9960491

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LATCH MESSAGE ON EICAS.  DEFERRED DOOR WARNING SYSTEM PER MEL.
